# SDR SWAA2019070334473

- Difficulty date: June 26, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 66,257 hours, 39,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370011
- Part serial: 00739
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP LOWER SURFACE DELAMINATED AREAS AT THE INBOARD END OF FLAP.  R&R AFT FLAP PER MM.
